Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Paths for Z_k parafermionic models.

Jacob, P. and Mathieu, P. (2007) 'Paths for Z_k parafermionic models.', Letters in mathematical physics., 81 (3). pp. 211-226.

Abstract

We present a simple bijection between restricted (Bressoud) lattice paths and RSOS paths in regime II. Both types of paths describe states in Z_k parafermionic irreducible modules. The bijection implies a direct correspondence between a RSOS path and a parafermionic state in a quasi-particle basis.

Item Type:Article
Additional Information:
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1007/s11005-007-0182-y
Record Created:15 Feb 2008
Last Modified:08 Apr 2009 16:35

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library